| Model Number |
4675 |
| Medical Device Problem Codes |
Failure to Capture (1081); Device Sensing Problem (2917); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Device Overstimulation of Tissue (1991)
| Date of Event |
04/20/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that this left ventricular (lv) lead exhibited device sensing anomalies.Subsequently, an x ray image was performed since dislodgment was suspected, as well as loss of capture (loc).Ultimately, this lv lead was explanted and replaced.No additional adverse patient effects were reported.